MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 3/17MM; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 3/17MM; KNEE TIBIAL INSERT
Catalog Number 02.07.0317SCF
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 05/07/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 04 june 2024: lot 189534: (b)(4) items manufactured and released on 25-feb-2019.Expiration date: 2024-02-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Additional implants involved, batch review performed on 04 june 2024: gmk-revision 02.07.0683r revision fixed tibial tray cemented size 3 r (k123721) lot 1901732: 9 items manufactured and released on 08-july-2019 expiration date: 2024-07-02.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event during the period of review.Gmk-revision 02.07.2405r femur revision ps size 5 r (k102437) lot 2007462: 9 items manufactured and released on 09-oct-2020.Expiration date: 2025-10-06.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event during the period of review.
 
Event or Problem Description
The patient had a primary competitor knee surgery and came in due to signs of an infection.On (b)(6) 2021, the surgeon revised the competitor components and implanted an antibiotic spacer.The surgery was completed successfully.On (b)(6) 2021, the patient came in and had the antibiotic spacer removed and had gmk-revision components implanted.The surgery was completed successfully.Presently, on (b)(6) 2024, the patient came in reporting instability and the cause is unknown.The surgeon revised all components to hinge components.The surgery was completed successfully.

Brand Name
GMK-REVISION FIXED TIBIAL INSERT SC SIZE 3/17MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19465901
Report Number3005180920-2024-00398
Device Sequence Number18016874
Product Code JWH
UDI-Device Identifier07630030817410
UDI-Public07630030817410
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/21/2024
Device Catalogue Number02.07.0317SCF
Device Lot Number189534
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2024
Initial Report FDA Received Date06/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/25/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown